American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Leonard Lipshitz and Mark Nadel. The additive structure of models of arithmetic . Proc. Amer. Math. Soc. 68 (1978) 331-336. MR 0491158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Edward Nelson. Internal set theory: A new approach to nonstandard analysis. Bull. Amer. Math. Soc. 83 (1977) 1165-1198. MR 0469763.
Abstract, references, and article information   
View Article: PDF

[3] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information   
View Article: PDF

[4] Matt Kaufmann. A rather classless model . Proc. Amer. Math. Soc. 62 (1977) 330-333. MR 0476498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Victor Harnik. On the existence of saturated models of stable theories . Proc. Amer. Math. Soc. 52 (1975) 361-367. MR 0387043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andreas Blass. The Rudin-Keisler ordering of $P$-points . Trans. Amer. Math. Soc. 179 (1973) 145-166. MR 0354350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1